# SDR HEEA088396

- Difficulty date: August 1, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,544 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4020550904
- Part serial: 7812061
- Condition: Precesses
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADI ERRATIC, INTERMITTENTLY PRECESSES IN FLIGHT. SHOP REPAIR.
